Numerical spurious solutions in the effective mass approximation

X. Cartoixà, D. Z.-Y. Ting, T. C. McGill

    Research output: Contribution to journalArticleResearch

    41 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)3974-3981
    JournalJ. Appl. Phys.
    Volume93
    Issue number7
    DOIs
    Publication statusPublished - 1 Jan 2003

    Cite this

    Cartoixà, X., Ting, D. Z-Y., & McGill, T. C. (2003). Numerical spurious solutions in the effective mass approximation. J. Appl. Phys., 93(7), 3974-3981. https://doi.org/10.1063/1.1555833